# SDR UALA2012103006248

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,145 hours, 15,892 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 5370154666
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESS SHOT UP 6800 VVI AFTER LANDING. BLOWER AND EXTRACT ALSO FAULTED.  REPLACED NR 1 & 2 CABIN PRESSURE CONTROLLERS REF AMM.  SECOND MECHANIC VERIFIED CAPS REMOVED FROM CONTROLLER,  ALSO REPLACED OUTFLOW VALVE.  ACCOMPLISHED OPERATIONAL CHECK OF SYSTEM.
